# SDR ERAA060597

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Spray Tip
- Part number: 47073
- Condition: Damaged
- Location: Fuel Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW METER SET ISSUED TO 131EH, BUT COULD NOT BE USED DUE TO DENT ON ORIFICE RIM; STREAKS.
